# SDR CHQA200196619

- Difficulty date: June 19, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N96
- Make and model: Saab SF340A
- Aircraft serial: 96
- Aircraft time: 31,903 hours, 34,361 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

A/C ABORTED TAKEOFF AFTER LT ENGINE OIL PRESSURE INDICATION.  MAINTENANCE ADDED 2 QTS OIL AND TIGHTENED DRAIN LINE.
